# SDR CALA2018102902211

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC NR A3NB-53-3-6299 DOT NR A3-007 CORROSION AROUND BLANKING PLATE FASTENER HOLE AT L2 DOOR FR 68 OUTBOARD AFT REMOVED DOOR SILL FOR L2 DOOR IAW SRM 51-42-11-001. NO CORROSION PERMITED IN AREA PER SRM 53-41-14-238-002. LOCATED, DRILLED NEW DOOR SILL FOR L2 IAW SRM 51-44-11-001. INSTALLED NE DOOR SILL IAW SRM 51-42-11-001.
